# SDR GLBA200810031

- Difficulty date: October 3, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,405 hours, 42,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - MAJOR REPAIR.  DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND IN THE CARGO DOOR FRAME AT THE LOWER AFT CORNER AT A LATERAL STOP.  FRAME CRACKED APPROXIMATELY .800.  MAINTENANCE REPAIRED THE CARGO DOOR AT THE LOWER AFT LATERAL STOP POSITION NR 8 IAW EMB SRM 52-30-02.  DOUBLER MADE OF 7475-T761, .063 INCH, SEALANT MIL-S-81733 TYPE IV, RIVETS MS20470AD4-X & MS20470AD5-X .  INSTALLED NEW T-SECTION P/N 120-19394-601 WITH NEW HARDWARE P/N HC22-5-X AND COLLARS P/N NC77-5.  SEALANT UTILIZED WAS MIL-S-81733 TYPE IV.  MAINTENANCE SEALED AROUND PATCH AND NEW T-SECTION WITH MIL-S-8802 TYPE II.  REPAIR DOUBLER WAS ALODINED & PRIMED PRIOR TO INSTALLATION.  THE CABLE PULLEY P/N 120-29683-001 WAS TRIMMED .063 TO MAKE UP FOR THE .063 DOUBLER AND BEARING ASSEMBLY P/N 120-25449-001 IAW EMB IC2008-120/07634 & THEN STOP DRILLED CRACK IAW EMB IC2008-120/07634.
